How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42836
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Recently my gastritis flared up causing lots of stomach bloating

Customer Question

Recently my gastritis flared up causing lots of stomach bloating and some pain. At the same time my blood pressure rose significantly. Could there be a connection?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: My blood pressure went up from my normal 140/60 to some times as highs 180. I am on Cozaar and a Maxide.
JA: Is there anything else important you think the Doctor should know?
Customer: I'm 86 and seem to be in pretty good health.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. David replied 7 months ago.
This is Dr Davidyes. gastritis can cause pain and any pain can cause elevation of blood pressure.hopefully you can get your gastritis under control with stomach acid lowering medications like nexium or protonix or zantac or maalox or mylantaonce your gastritis is better you should get your blood pressure checked againif your blood pressure is more normal, you may not need long term high blood pressure medicationsavoid excessive salt intake which can also elevate your blood pressure levels.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com